HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Pain Management (https://www.healthboards.com/boards/pain-management/)
-   -   Nerve Pain question (https://www.healthboards.com/boards/pain-management/691559-nerve-pain-question.html)

10sox 05-09-2009 05:59 PM

Nerve Pain question
 
Does anyone else feel their nerve pain in the pit of their stomach? I've just recently realized that I not only feel my pain down my leg, but as my medications start wearing off, I begin to feel the pain deep in my body...it's not actual pain in my stomach, but more like a big pitt there. I never realized how deep the pain actually goes and how it affects me whole body.

Anyone else relate to this?

10sox

brendaks1 05-09-2009 06:36 PM

Re: Nerve Pain question
 
10sox,

I can definitely relate to this sensation that you describe so well!

I find my muscles tensing up when I my pain is severe and when my meds start to wear off, so perhaps that has something to do with it. The sciatic pain down my leg certainly leads to painful and funny sensations elsewhere in my body.

trychocolate 05-09-2009 07:27 PM

Re: Nerve Pain question
 
One of my theraputic people once told me that there is a major nerve center located just above our diaphragm called the solar plexis. So what you say makes sense as to why you would feel things in that center, in the 'pit' of your stomach.

patti678 05-09-2009 09:37 PM

Re: Nerve Pain question
 
Hi:
I have nerve pain in my face from an injury from 1988. It damaged my trigentimal nerves and I have a constant ice pick feeling in my left ear.
About 2 years ago I was diagnosed with diabetes and now I have diabetic nerve pain in my feet, hands and the under side of my left arm. Recently my original injury has started to spread in my other facial nerves and the top part of my stomach. It feels like someone is stabbing me in my stomach. I was just prescribed lyrica for the diabetic nueropothy and I taken MS contin and MSIR for the original injury. My diabetes is controlled but the nerve pain is spreading all over my body.
Hopefully the lyrica will help

Major pain in Jacksonville,
Patti

brianpain33 05-10-2009 12:26 AM

Re: Nerve Pain question
 
I think it has more to do with the minor withdrawal that you feel when your medications start to wear off a little bit. I know the feeling and it causes your abdominal muscles to tense up and I feel like I start having breathing because of the tense feelings in my chest muscles. I used to feel this when I was chaning my fentanyl patch every 3 days. However, now that I am on the every 2 day changing schedule I rarely feel this. Withdrawal can be very, very nasty and bad causing severe anxiety, muscle tenseness, and all kinds of feelings. Anyway, yeah I definitely know the feeling plus I also have nerve pain in my feet.

brian

10sox 05-10-2009 04:02 AM

Re: Nerve Pain question
 
I don't think it is withdrawal, but it could be.

THe feeling i get in the pit of my stomach is not pain. I am not sure how to describe it. My nerve pain is a deep ache. It feels like the pain down my leg is deep in my bones. As my meds wear off, the ache gets deeper and deeper. I start to feel the light ache sensation in the pit of my stomach....again not pain, but a pit and tinges of that achy feeling. Then after this feeling my pain increases in my leg and the pit grows.

Brian- The reason I don't think it is withdrawal is becase when I had my epidural injection last month my pain was drastically reduced for a couple weeks. I was able to reduce my meds by 50%. I was doing great and feeling so great emotionally. I was finally able to control my pain. Then a couple weeks later I was at the mall and BAMMMM.. That sinking feeling came back to my stomach and my nerve pain started to flare up. This happens each time my pain starts to flare. If it was withdrawal why wouldn't i felt that same feeling when I reduced my meds? Why does it feel like the same nerve pain but the ache goes right to the core? I know this is probably not making much sense, sorry.

Is this withdrawal?

patti678 05-12-2009 08:28 PM

Re: Nerve Pain question
 
[QUOTE=10sox;3980380]I don't think it is withdrawal, but it could be.

THe feeling i get in the pit of my stomach is not pain. I am not sure how to describe it. My nerve pain is a deep ache. It feels like the pain down my leg is deep in my bones. As my meds wear off, the ache gets deeper and deeper. I start to feel the light ache sensation in the pit of my stomach....again not pain, but a pit and tinges of that achy feeling. Then after this feeling my pain increases in my leg and the pit grows.

Brian- The reason I don't think it is withdrawal is becase when I had my epidural injection last month my pain was drastically reduced for a couple weeks. I was able to reduce my meds by 50%. I was doing great and feeling so great emotionally. I was finally able to control my pain. Then a couple weeks later I was at the mall and BAMMMM.. That sinking feeling came back to my stomach and my nerve pain started to flare up. This happens each time my pain starts to flare. If it was withdrawal why wouldn't i felt that same feeling when I reduced my meds? Why does it feel like the same nerve pain but the ache goes right to the core? I know this is probably not making much sense, sorry.

Is this withdrawal?[/QUOTE]
Hi:
It could be withdrawal but I doubt it too.. Pain meds could cause other problems especially in your gi tract. Or if you are a diabetic it could cause the symptoms. It is probaly nothing but you should rulle out GI (stomach ulcers, gull bladder ect. ) I had the same problem years ago and it was a whole bunch of tiny gull stones. I had my gull bladder removed. I am getting the same type of pain now but am sure it is caused by diabetic neuropothy. Good Luck

major pain,

Patti

I felt the pain in the pit of my stomach and not on my right side when it was my gull bladder. You should make sure that it is not something wrong if it gets worse.

Jema X 05-13-2009 03:02 AM

Re: Nerve Pain question
 
Hey 10sox,

I too have severe nerve pain and i have pain in the pit of my stomach. Always have done since it started. It could be withdrawals but only if I'm wding all the time. I did have a liver tumour removed last year but the pain was there before then. My doctors are pretty sure that it's referred diaphragm pain which can occur in your stomach wall. It was probably from the seatbelt in my accident. How did you injure yourself?

Have you tried monitoring your breathing and breathing more slowly? Just a thought as this would tell you if it was that sort of pain. This pain makes me feel vaguely ill and kills my hunger.

I'm not sure if it's similar but thought I'd post because I do understand. It's worth mentioning that lumbar nerve pain can wrap around your stomach as well. Which disks are damaged? This can feel almost like period pain which is sometimes referred to as 'pit' pain.

The oven is beeping at me...better run.


All times are GMT -7. The time now is 10:06 AM.